Lybrate.com has an excellent community of Neurologists in India. You will find Neurologists with more than 44 years of experience on Lybrate.com. Find the best Neurologists online in Navi Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Pawan Ojha
Treatment of Headaches
Treatment of Forgetfulness
Treatment of Epilepsy
Treatment of Nerve Pain
Treatment of Tremors
Treatment of Brain Hemorrhage
Treatment of Neurological Problems
Treatment of Schizophrenia
Treatment of Brain Injury
Treatment of Spasmodic Torticollis
Treatment of Nerve And Muscle Disorders
Treatment of Charcot-Marie-Tooth Disease
Treatment of Hyperactivity Disorder
Treatment of Paralysis
Treatment of Hyperactivity
Treatment of Multiple Sclerosis
Treatment of Meningitis
Treatment of Stroke
Treatment of Seizures
Submit a review for Dr. Pawan OjhaYour feedback matters!
What is the difference between seizure attack and panic attack. What do we call if someone gets sudden feeling of fear. Losing concentration. Becoming very sluggish. Unable to think logically. Mind goes blank. Unable to have restful sleep. Sudden change in appearance and behaviour and you will have this condition suddenly without any reason and whenever it happens others able to identify easily and by taking tablet at that time will make you normal again within couple of minutes. And no idea when it will reoccur again. What is it? why it happens and what to do to not to happen? Please advise.
Any patient who is having seizures or epilepsy should take medicines regularly. A patient who has seizures and on medicine should be seizure-free for a minimum of two years before tapering of dosage. Most of the patients who become seizure free for few months or a year tries to decrease their dose on their own and sometimes stop it, that increases their chance of recurrence of seizures. It's very harmful because it affects their natural history of the disease and the seizures which could be controlled on single drug become drug resistant seizures. When a patient is considered for tapering of dosage. His drug is tapered slowly over few months.